i was diagnosed with gerd about 6 years ago and have on and off symptoms. Lately, I am having more abdominal pain. It is painful in the epigastric region. Last night I went out to dinner (ate low fat but drank carbonated soda) and I think made the mistake of going to bed about one hour after eating. I woke up at 1 am with terrible epigastric pain, bloating, burping. I took Mylanta which helped after about 1 hour. The pain also goes into the right side near the upper right rib area. I put myself back on Nexium 40 mg a few days ago because I was burping acid.
I am sooo worried that this is something serious like a liver disease, cancer, etc. Sometimes it feels like there is something in the right upper portion of my stomach, like pressure or fullness. Any suggestions? I suffer from anxiety which and I am thinking the worst. Does anyone have these symptoms?
You've been diagnosed with GERD for 6 years, yet you are still drinking carbonated beverages? Sounds like you diagnosed yourself! :-) Also, you stated "I put myself back on Nexium" - why did you quit taking it when you know you have reflux? Stay on the nexium, and stay away from the stuff you know will make you reflux.
Thanks for answering Jaybay. I go on and off Nexium alot depending on how I'm feeling. I've heard conflicting reports that PPIs are not good to stay on long term as there haven't been any long term studies done. But you're right...I do need to just keep taking the Nexium or else I'll never get over this. Certainly don't want to end up with esophageal damage. Just wish I could find something else to cure this without all the meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.